Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 158, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 14, 2016, 3:42 PM MDT for Colfax County, New Mexico. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2016, 3:42 PM MDT (21:42 UTC)
- Expired
- Sep 14, 2016, 3:59 PM MDT
- In force
- 17 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 187 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 3:50 PM MDT | HAIL 1.75 | 3 N Raton Crews Airport, NM | NRA WHITTINGTON CENTER FOUNDER POST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
140
WUUS55 KABQ 142142
SVRABQ
NMC007-142230-
/O.NEW.KABQ.SV.W.0158.160914T2142Z-160914T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT WED SEP 14 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 430 PM MDT.
* AT 342 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RATON CREWS
AIRPORT...OR 6 MILES SOUTH OF RATON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RATON.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 441 AND 450.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3677 10459 3687 10456 3689 10419 3665 10426
TIME...MOT...LOC 2142Z 276DEG 18KT 3680 10448
HAIL...1.00IN
WIND...60MPH
$$
GUYER1 follow-up statement
639
WWUS55 KABQ 142159 RRA
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 PM MDT WED SEP 14 2016
NMC007-142209-
/O.CAN.KABQ.SV.W.0158.000000T0000Z-160914T2230Z/
COLFAX-
359 PM MDT WED SEP 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLFAX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3677 10459 3687 10456 3689 10419 3665 10426
TIME...MOT...LOC 2154Z 276DEG 18KT 3679 10437
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:24 PM MDT, 18 minutes earlier.
Area forecast discussion, Sep 14, 3:24 PM MDT, 18 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 324 PM MDT WED SEP 14 2016 .SYNOPSIS... Showers and thunderstorms will continue to favor eastern New Mexico through the evening. Some storms may be strong or severe with large hail the main threat. Drier air will move into the north and west on Thursday, limiting storm coverage in those areas, however, there will still be plenty of moisture to work with across eastern New Mexico for at least scattered storms. Once again, some storms may be strong or severe. Another back door front will slide into the plains on Friday, which will provide the focus for another round of thunderstorms. Quite a bit of uncertainty remains regarding the progression of a storm system and its impacts on New Mexico next week. && .DISCUSSION... Strong storms have erupted just east of the central mtn chain this afternoon. Storms will continue to move E/NE into greater instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and decent shear which will allow strong to severe storms to develop through the evening across the plains. Large hail will be the main threat, although heavy rain, gusty winds and a brief tornado are also possible. Drier air will move into the north and west on Thursday, shifting the main focus for thunderstorms a bit south and east. Similar to today, there will be ample instability for strong or severe storms, though directional shear may not be as good until the evening with diurnal backing. A weak back door front is still slated to slide down the plains on Friday. Storms will favor areas along the leading edge of the front as well as along the central mtn chain should the front back up to it. Could still be a few strong storms across the southeast plains during Fri aftn/eve. All eyes will then be on the upper level trough over the Great Basin Friday night and beyond. Looks like the system will dive over SoCal Friday through Saturday, then will continue to migrate S or SW as it becomes cut off from the main flow on Sunday. Given how far west the system will be, the moisture moving up into NM doesn't look to be as good as it once was on Sunday, though there will still be a good amount of storms across the east on Saturday. Drier air will actually move into the state on Sunday. Confidence continues to be abnormally low early next week as models continue to diverge on when the system will be kicked back into NM. The GFS remains the more progressive of the extended models, moving the low northeast as early as Monday and crossing NM on Tuesday and Tuesday night. The ECMWF is quite different. It brings a tropical system toward the low off the west coast of the Baja through Tuesday and merges the systems before they weaken/dampen as they shift eastward across NM Wed/Thur. With such significant differences, PoPs in the extended remain low until more confidence is gained. 34 && .FIRE WEATHER... Large storm over southeast ID will move northeast and reach western ND by late Thursday. A trough will linger over the Southwest into the weekend, while a closed low forms over Baja CA. The low will move northeast and impact NM early to mid next week. Plenty of moisture remains over the state this afternoon with widespread showers and some thunderstorms continuing to develop. This activity will continue well into the night across the east, where a few strong to severe storms may occur. Rh recoveries tonight will be excellent, except good in the far northwest. With the storm lifting northeast Thursday, the flow aloft will turn just a bit more westerly, allowing some drier air to inch into western NM. This trend will continue on Friday as well. This will mean fewer showers and storms across the west, but have no impact on the convection in the east. A few storms may be strong to severe across the eastern plains either day. A back door cold front will help to focus storms in the east on Friday. Temperatures will be higher for most areas Thursday and Friday, except cooler in the far northeast Friday. Meanwhile Rh values will lower a little each day. No ventilation concerns with mostly good to excellent values. A closed low will form over northern Baja, CA Saturday. It will probably retrograde southwest offshore for a while, then head toward NM early next week. With the flow aloft backing to the southwest again over the weekend, decent storm coverage should continue at least in the east and south. Moisture from the advancing closed low will then reach NM early next week with an active period from late Monday through Tuesday night. That's according to the GFS, which is much faster with this low than the ECMWF, which waits until next Wednesday into Thursday to bring in the enhanced moisture and convection. High temperatures will be mostly at or below normal Saturday then near to above normal from Sunday on. Vent rates will remain good to excellent Saturday, then lower Sunday through early next week, with patches of poor rates mostly in the middle and northwest valleys. CHJ && .AVIATION... 18Z TAF CYCLE Low CIGS slowly breaking up this midday with mostly VFR conditions expected at terminal sites this afternoon and evening. Could be brief MVFR CIGS in the stronger storms. Another round of SHRA/TSRA will continue to develop this afternoon, mainly after 20Z. Most impacts potential will be at KLVS, KSAF, KROW, KTCC, KABQ and KAEG, generally in order from more to less likely. Least likely site is KGUP. Activity will continue well into the night tonight across the east, but diminishing before midnight across most of the west. At this point continuing with KLVS NIL TAF until ASOS data becomes available once again. Thursday will be similar to today. 40 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 50 80 45 81 / 10 5 5 0 Dulce........................... 39 75 36 76 / 30 10 10 10 Cuba............................ 43 72 42 73 / 30 20 10 10 Gallup.......................... 41 78 35 78 / 10 5 5 5 El Morro........................ 39 73 37 73 / 30 10 5 5 Grants.......................... 42 78 39 78 / 20 10 5 10 Quemado......................... 47 77 43 76 / 20 10 5 5 Glenwood........................ 58 81 55 80 / 10 10 0 0 Chama........................... 38 66 37 68 / 30 10 10 10 Los Alamos...................... 51 71 48 71 / 40 30 10 30 Pecos........................... 49 71 47 71 / 50 40 30 40 Cerro/Questa.................... 47 70 45 70 / 30 20 10 30 Red River....................... 41 62 38 60 / 40 20 20 50 Angel Fire...................... 36 67 32 66 / 40 20 20 50 Taos............................ 43 72 39 73 / 30 20 10 30 Mora............................ 47 69 44 68 / 50 40 30 50 Espanola........................ 53 77 49 77 / 30 20 10 20 Santa Fe........................ 52 71 48 73 / 40 30 20 30 Santa Fe Airport................ 51 76 46 77 / 30 30 20 20 Albuquerque Foothills........... 55 77 53 78 / 30 40 20 20 Albuquerque Heights............. 58 80 56 81 / 20 30 10 20 Albuquerque Valley.............. 57 82 54 83 / 20 30 10 10 Albuquerque West Mesa........... 55 81 53 82 / 20 30 10 10 Los Lunas....................... 55 82 53 83 / 20 40 10 10 Rio Rancho...................... 55 82 52 82 / 20 30 10 10 Socorro......................... 59 84 58 85 / 30 50 10 10 Sandia Park/Cedar Crest......... 50 73 47 74 / 40 50 20 30 Tijeras......................... 53 77 50 78 / 30 50 20 30 Moriarty/Estancia............... 49 75 47 75 / 40 50 30 40 Clines Corners.................. 50 73 48 73 / 40 50 40 40 Gran Quivira.................... 53 74 51 75 / 30 60 30 30 Carrizozo....................... 58 80 57 80 / 30 50 30 30 Ruidoso......................... 53 73 52 74 / 40 60 40 40 Capulin......................... 51 76 45 73 / 40 20 20 30 Raton........................... 48 77 46 75 / 30 20 20 40 Springer........................ 50 79 47 75 / 40 20 20 40 Las Vegas....................... 50 74 46 72 / 50 30 40 50 Clayton......................... 58 80 54 77 / 60 20 20 20 Roy............................. 55 75 50 74 / 50 20 30 40 Conchas......................... 62 80 59 79 / 60 30 30 40 Santa Rosa...................... 60 80 57 80 / 50 40 40 50 Tucumcari....................... 62 82 59 83 / 60 40 30 40 Clovis.......................... 60 79 59 80 / 60 50 50 50 Portales........................ 61 79 60 81 / 60 50 50 50 Fort Sumner..................... 62 79 60 81 / 60 50 40 50 Roswell......................... 64 84 62 87 / 50 50 40 40 Picacho......................... 58 79 57 80 / 40 50 40 50 Elk............................. 56 75 54 76 / 40 60 40 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 34
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 AM MDT WED SEP 14 2016 NMZ501>540-151215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 608 AM MDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG WIND AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO MOUNTAINS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 14, 2:06 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 206 PM MDT WED SEP 14 2016 NMZ527-528-142030- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 206 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL 230 PM MDT... AT 206 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RATON CREWS AIRPORT...OR 12 MILES SOUTH OF RATON...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RATON CREWS AIRPORT. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 432 AND 448. && LAT...LON 3661 10453 3668 10467 3689 10452 3673 10429 TIME...MOT...LOC 2006Z 219DEG 13KT 3672 10452 GUYER
Special weather statement, Sep 14, 2:22 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 222 PM MDT WED SEP 14 2016 NMZ523-529-533-142045- NORTHEAST HIGHLANDS-CENTRAL HIGHLANDS-GUADALUPE COUNTY- 222 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND SOUTHWESTERN SAN MIGUEL COUNTIES UNTIL 245 PM MDT... AT 221 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS OVER VILLANUEVA STATE PARK...OR 24 MILES SOUTH OF LAS VEGAS...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS OF 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VILLANUEVA STATE PARK...VILLANUEVA...TECOLOTITO AND SENA. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 326 AND 327. && LAT...LON 3513 10521 3522 10545 3541 10541 3529 10507 TIME...MOT...LOC 2021Z 203DEG 17KT 3526 10532 GUYER
Special weather statement, Sep 14, 2:33 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT WED SEP 14 2016
NMZ529-142100-
NORTHEAST HIGHLANDS-
233 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 300 PM MDT...
AT 232 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR TECOLOTE...OR 11 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROMEROVILLE...TECOLOTE...CHAPELLE...OJITOS FRIOS...
SAN AGUSTIN AND LOS MONTOYAS.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 326 AND 341.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3546 10500 3528 10513 3537 10542 3543 10538
3544 10537 3545 10538 3557 10531
TIME...MOT...LOC 2032Z 203DEG 17KT 3543 10521
GUYERSpecial weather statement, Sep 14, 2:44 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
244 PM MDT WED SEP 14 2016
NMZ540-142100-
SOUTHWEST CHAVES COUNTY-
244 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
300 PM MDT...
AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF DUNKEN...OR 34 MILES EAST OF CLOUDCROFT. THIS
STORM WAS NEARLY STATIONARY.
PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.
&&
LAT...LON 3286 10520 3291 10522 3296 10519 3299 10503
3283 10503
TIME...MOT...LOC 2044Z 268DEG 4KT 3291 10514
GUYERSpecial weather statement, Sep 14, 3:26 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 PM MDT WED SEP 14 2016 NMZ527-528-142145- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 326 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL 345 PM MDT... AT 326 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RATON CREWS AIRPORT...OR 9 MILES SOUTHWEST OF RATON...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RATON AND RATON CREWS AIRPORT. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 436 AND 453. && LAT...LON 3672 10475 3687 10470 3691 10438 3665 10445 TIME...MOT...LOC 2126Z 276DEG 19KT 3679 10456 GUYER
Special weather statement, Sep 14, 3:37 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT WED SEP 14 2016 NMZ533-537-142215- DE BACA COUNTY-GUADALUPE COUNTY- 337 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE BACA AND CENTRAL GUADALUPE COUNTIES UNTIL 415 PM MDT... AT 337 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF PUERTO DE LUNA TO NEAR YESO. MOVEMENT WAS NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... YESO AND PUERTO DE LUNA. && LAT...LON 3488 10429 3443 10449 3441 10489 3482 10471 TIME...MOT...LOC 2137Z 239DEG 17KT 3478 10453 3445 10469 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:12 PM MDT | Special Weather Statement | ABQ | De Baca | 48 min |
| Sep 13, 10:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 52 min |
| Sep 13, 11:17 PM MDT | Special Weather Statement | ABQ | De Baca | 43 min |
| Sep 14, 12:02 AM MDT | Special Weather Statement | ABQ | De Baca | 43 min |
| Sep 14, 12:40 PM MDT | Special Weather Statement | ABQ | Torrance | 20 min |
| Sep 14, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 39 min |
| Sep 14, 1:21 PM MDT | Special Weather Statement | ABQ | Quay | 9 min |
| Sep 14, 1:35 PM MDT | Special Weather Statement | ABQ | Quay | 25 min |
| Sep 14, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Sep 14, 1:47 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Sep 14, 2:06 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| Sep 14, 2:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Sep 14, 2:33 PM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Sep 14, 2:44 PM MDT | Special Weather Statement | ABQ | 16 min | |
| Sep 14, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 48 min |
| Sep 14, 3:26 PM MDT | Special Weather Statement | ABQ | Colfax | 19 min |
| Sep 14, 3:37 PM MDT | Special Weather Statement | ABQ | Guadalupe | 38 min |
| Sep 14, 4:13 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 14, 4:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Sep 14, 4:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Sep 14, 4:45 PM MDT | Special Weather Statement | ABQ | Colfax | 45 min |
| Sep 14, 4:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Sep 14, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 23 min |
| Sep 14, 5:41 PM MDT | Special Weather Statement | ABQ | Quay | 49 min |
| Sep 14, 5:46 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.